# SDR IPXA2023071093632

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,979 hours, 14,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE WARN SYS LIGHT IS INOP. BUZZER WORK NORMAL. TRANSFERRED EVAC SLIDE WARN DOOR LIGHT TO DI LOG PER MEL 52-73-01-1, ASSIGNED CONTROL# M810189, PLACARD INSTALLED.  PER FIM 52-73-00-105 R/R AUTONMOUS PWR (70WN) SUPPLY UNIT IAW MM 52-763-18-0401 OPS CK OK IAW MM 52-73-00/501 PLACARD REMOVED. RTS THIS CLEARS DMI M810189
